Publication
Title
Some identities for G-continued fractions and generalized continued fractions
Author
Language
English
Source (journal)
Journal of computational and applied mathematics. - Antwerp
Publication
Antwerp : 1994
ISSN
0377-0427
Volume/pages
51:1(1994), p. 85-97
ISI
A1994PB27100006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 20.02.2015
Last edited 04.09.2017